Request file

Review/Citation:  Meurant, G., Tichý, Petr. On computing quadrature-based bounds for the A-norm of the error in conjugate gradients. emNumerical Algorithms. /em 2013, 62(2), 163-191. ISSN 1017-1398

Requested document:  0390209.pdf - Author´s preprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

0390209.pdf
Captcha
Here. *